# SDR AALA202201117163

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON WINDOW FRAME REINFORCING MODIFICATION LOCATED AT STA 212, STR 9R. INSTALLED DOUBLER/TRIPLER TO WINDOW FRAME PER MCM 5319J023-008.
